# SDR CA061110007

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 574 hours
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: TFE73120BR
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST/PREFLIGHT INSPECTION MAINTENANCE PERSONNEL NOTICED NICKS ON 2 OF THE THE THIRD STAGE TURBINE BLADES.  ENGINE HAS BEEN REMOVED AND SENT TO AN HEAVY MAINTENANCE FACILITY FOR INVESTIGATION AND REPAIR. A RENTAL ENGINE HAS BEEN INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE  (TC# 20061110007)
